# SDR USAA2011082600020

- Difficulty date: August 10, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 60,908 hours, 40,946 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 65C22910
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - CRACK ON FUSELAGE FRAME AT BS 500D BETWEEN S20R TO S21R.  REPAIRED FUSELAGE FRAME AT BS 500D BETWEEN S20R TO S21R IAW B737 SRM 53-00-07 REPAIR 13.
